Simon Kristensen

Khintchine’s theorem and transference principle for star bodies

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Dodson, MM & Kristensen, S 2006, 'Khintchine’s theorem and transference principle for star bodies' International Journal of Number Theory, vol. 2, no. 3, pp. 431-453.

APA

Dodson, M. M., & Kristensen, S. (2006). Khintchine’s theorem and transference principle for star bodies. International Journal of Number Theory, 2(3), 431-453.

CBE

Dodson MM, Kristensen S. 2006. Khintchine’s theorem and transference principle for star bodies. International Journal of Number Theory. 2(3):431-453.

MLA

Dodson, M. M. and S. Kristensen. "Khintchine’s theorem and transference principle for star bodies". International Journal of Number Theory. 2006, 2(3). 431-453.

Vancouver

Dodson MM, Kristensen S. Khintchine’s theorem and transference principle for star bodies. International Journal of Number Theory. 2006;2(3):431-453.

Author

Dodson, M. M. ; Kristensen, S./ Khintchine’s theorem and transference principle for star bodies. In: International Journal of Number Theory. 2006 ; Vol. 2, No. 3. pp. 431-453

Bibtex

@article{75c02930584f11dbbee902004c4f4f50,
title = "Khintchine’s theorem and transference principle for star bodies",
author = "Dodson, {M. M.} and S. Kristensen",
year = "2006",
language = "English",
volume = "2",
pages = "431--453",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

RIS

TY - JOUR

T1 - Khintchine’s theorem and transference principle for star bodies

AU - Dodson,M. M.

AU - Kristensen,S.

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 2

SP - 431

EP - 453

JO - International Journal of Number Theory

T2 - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 3

ER -